advertisement
Question
Posted by: Sunshine | 2010/01/12

Very Confused

Hi Dr,

I suddenly just have been feeling funny, like my body just aint the same, and i have started picking up some weight and been feeling very tired.

Just for some background, i am on the pill (Melodene) and been having a regular period.

Im just concerned cos people have said that you can apparently have your period, but still be pergnant.

Is it possible that i could be? i havent skipped a single pill, and like i said i have been getting my period as usual, every single month.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Then you are not pregnant.The Pill can cause tiredness and a bit of weight gain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Worried | 2010/01/21

Is ' Melodene'  safe to use? I have heard that Yasmin is not a safe contraceptive pill?? It can harm your baby should you fall pregnant while on the pill.

What is the best pill on the market at the moment?

Reply to Worried
Posted by: gynaedoc | 2010/01/14

Then you are not pregnant.The Pill can cause tiredness and a bit of weight gain.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement